# SDR UALA2012013000592

- Difficulty date: January 26, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,212 hours, 11,250 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strip
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON, AFT NR 1 FAIRING HEATSHIELD COVER STRIP HAS A CRACK ON INBD SIDE.  REMOVED COVER STRIP FROM NR 1 ENG PYLON NR 1 FAIRING HEATSHIELD.  ACP HFEC INSP OF HOLES AS NEEDED, NO CRACKS FOUND.
